# SDR QXEA200800957

- Difficulty date: September 7, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 18,445 hours, 18,774 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

EAT - FLIGHT 2159.  AFTER ADVANCING THE POWER LEVERS TO TAKEOFF A POWERPLANT MESSAGE WAS RECEIVED.  ABORTED TAKEOFF AT 30 KNOTS AND RETURNED TO THE GATE.  MX FOUND FAULT CODE 224A, NR 2 PROP.  CLEARED BY AMM TASK 61-20-36-070-801.  ACFT RETURNED TO SERVICE.  NO PARTS REPLACED.
